# SDR ASAA2024091653049

- Difficulty date: September 16, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 61,857 hours, 21,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A332113
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LAP JOINT AT STA 1016 TO STA 1088 AT STR 16 SEC 48 HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON SKIN PANELS P/N 148A3331-1 AND P/N 148A3321-13 IAW EA 800-53EA-27640 REV. 00.
